| Catalog Number |
10492730 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the information provided by the customer, the cause of this event was user error.The operators have been retrained the hospital has updated its' procedure to mandate that the patient case number be in the sticker barcode and that the barcode will be scanned at the beginning of the open-heart procedure and triple checked to the patient chart.No device problem.
Event or Problem Description
The customer reported that the incorrect patient id was selected 13 times during an open-heart procedure.The operator incorrectly attempted to use the "previous patient" feature.The results were sent to the incorrect patient chart.The error was identified and the results were edited and transferred to the correct patient chart.There is no report of injury due to this event.